American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14Q05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. William Hoffman and Hao Hao Wang. Curvilinear base points, local complete intersection and Koszul syzygies in biprojective spaces. Trans. Amer. Math. Soc. 358 (2006) 3385-3398. MR 2218980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Edward F. Schaefer and Michael Stoll. How to do a $p$-descent on an elliptic curve. Trans. Amer. Math. Soc. 356 (2004) 1209-1231. MR 2021618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Z. Djabri, Edward F. Schaefer and N. P. Smart. Computing the $p$-Selmer group of an elliptic curve. Trans. Amer. Math. Soc. 352 (2000) 5583-5597. MR 1694286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1